# SDR ABXA9700530

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47364
- System (JASC): 5280 · Landing Gear Doors
- Part: Bushings
- Part number: 24312155A017
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH AD 91-22-07, FOUND RIGHT HAND MAIN LANDING GEAR OUTBOARD DOOR HAS EXCESSIVE PLAY IN LINKAGE.  REPLACED BUSHINGS IAW DC9 OVERHAUL MANUAL 32-10-6.
